# SDR EE4Y2018041806377

- Difficulty date: March 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Angle
- Part number: 655073334
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE MAIN LANDING GEAR AREA, IT WAS FOUND AT BS 706, RBL 65 AND WBL 200, THE SUPPORT ANGLE P/N 65-50733-34, VERTICAL FLANGE WITH CORROSION. THE DAMAGED ANGLE WAS REPAIRED PER AEI EO6410 INSTRUCTIONS AND APPROVED UNDER FAA FORM 8110-3, PROVIDED BY AEI.
